Posted by Courtney
on November 30, 2000 at 15:52:32:
In Reply to: Ortho Tri-cyclene....Please reply, ladies : ) posted by April on November 24, 2000 at 21:31:33:
: I just started taking Ortho Tri-cyclene 13 days ago. My face hasn't looked this yucky in a long time!!! I am wondering if this is normal? Is this my face's way of saying, "Excuse me, while I get used to this stuff!!!"? I am feeling a bit blue since I had been hoping so long that this would be the answer!! Am I that 1 out of the 10 women that it doesn't help, or am I just extremely impatient??? Please reply, I know this has been an issue before : )
: -April ; )
I was on Ortho-Tri-Cyclene for 3 months. I didn't have a zit before I started taking it. i am prone to breakouts though, and that's why I chose it. Over the years aI have expierienced breakouts, but never on my chin, jaw line or jawline and I never got white heads. That's all I have now. My chin and jaw line look gross! I think this pill could have a good or bad effect, it depends on the woman. However, I hear more bad than good. It was definetly bad for me!